# SDR RMXA9520551

- Difficulty date: March 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: ELT10
- Condition: Defective
- Location: Elt
- Component: Narco
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO INSTALL ON A/C DUE TO ELT BATTERY ELECTRIC STUD NUT PLATE DEBONDED. RETURN FOR REPLACEMENT PART.
